RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2014, том 5, номер 1, страницы 61–81 (Mi emj149)  

Spaces of generalised smoothness in summability problems for $\Phi$-means of spectral decomposition

T. G. Ayelea, M. L. Goldmanb

a Department of Mathematics, Addis Ababa University, Addis Ababa, Ethiopia
b Department of nonlinear analysis and optimization, Peoples' Friendship University of Russia, 6 Miklukho–Maklaya, 117198 Moscow, Russia

Аннотация: We establish conditions for localization of generalised Riesz means of spectral decomposition by system of fundamental functions of Laplace operator in terms of belongingness of the decomposing function to the spaces of generalised smoothness.

Ключевые слова и фразы: spectral decompositions, summation method, principle of localization, spaces of generalised smoothness.

Полный текст: PDF файл (448 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 46E35, 54C35, 35B65
Поступила в редакцию: 27.05.2012
Язык публикации: английский

Образец цитирования: T. G. Ayele, M. L. Goldman, “Spaces of generalised smoothness in summability problems for $\Phi$-means of spectral decomposition”, Eurasian Math. J., 5:1 (2014), 61–81

Цитирование в формате AMSBIB
\RBibitem{AyeGol14}
\by T.~G.~Ayele, M.~L.~Goldman
\paper Spaces of generalised smoothness in summability problems for $\Phi$-means of spectral decomposition
\jour Eurasian Math. J.
\yr 2014
\vol 5
\issue 1
\pages 61--81
\mathnet{http://mi.mathnet.ru/emj149}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj149
  • http://mi.mathnet.ru/rus/emj/v5/i1/p61

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:243
    Полный текст:111
    Литература:60
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020